# SDR AALA202001039001

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 55,268 hours, 32,579 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS UPON APPLICATION OF FLEX THRUST. REVERSE THRUST NOT SET LIGHT ILLUMINATED, REJECT T/O BELOW 20KTS. MAINTENANCE ACCOMPLISHED TASK 73-29-00-710-040-802. NO FAULTS NOTED ON ALL FOUR CHANNELS. OK FOR SERVICE.
